VOL. 29 · NO. 4 | December, 1958
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 29 (4), (December, 1958) DOI: 10.1214/aoms/1177706433
No abstract available
Front Matter
Ann. Math. Statist. 29 (4), (December, 1958)
No abstract available
Articles
Leonard Cohen
Ann. Math. Statist. 29 (4), 947-971, (December, 1958) DOI: 10.1214/aoms/1177706435
Herman Chernoff, I. Richard Savage
Ann. Math. Statist. 29 (4), 972-994, (December, 1958) DOI: 10.1214/aoms/1177706436
A. P. Dempster
Ann. Math. Statist. 29 (4), 995-1010, (December, 1958) DOI: 10.1214/aoms/1177706437
Paul Schmid
Ann. Math. Statist. 29 (4), 1011-1027, (December, 1958) DOI: 10.1214/aoms/1177706438
No abstract available
Robert A. Wijsman
Ann. Math. Statist. 29 (4), 1028-1045, (December, 1958) DOI: 10.1214/aoms/1177706439
Thomas S. Ferguson
Ann. Math. Statist. 29 (4), 1046-1062, (December, 1958) DOI: 10.1214/aoms/1177706440
G. H. Freeman
Ann. Math. Statist. 29 (4), 1063-1078, (December, 1958) DOI: 10.1214/aoms/1177706441
No abstract available
Wm. Jackson Hall
Ann. Math. Statist. 29 (4), 1079-1094, (December, 1958) DOI: 10.1214/aoms/1177706442
Olive Jean Dunn
Ann. Math. Statist. 29 (4), 1095-1111, (December, 1958) DOI: 10.1214/aoms/1177706443
C. J. Burke, M. Rosenblatt
Ann. Math. Statist. 29 (4), 1112-1122, (December, 1958) DOI: 10.1214/aoms/1177706444
No abstract available
Leo A. Goodman
Ann. Math. Statist. 29 (4), 1123-1133, (December, 1958) DOI: 10.1214/aoms/1177706445
Paul G. Hoel
Ann. Math. Statist. 29 (4), 1134-1145, (December, 1958) DOI: 10.1214/aoms/1177706446
A. G. Constantine, A. T. James
Ann. Math. Statist. 29 (4), 1146-1166, (December, 1958) DOI: 10.1214/aoms/1177706447
E. L. Lehmann
Ann. Math. Statist. 29 (4), 1167-1176, (December, 1958) DOI: 10.1214/aoms/1177706448
J. Roy
Ann. Math. Statist. 29 (4), 1177-1187, (December, 1958) DOI: 10.1214/aoms/1177706449
John S. White
Ann. Math. Statist. 29 (4), 1188-1197, (December, 1958) DOI: 10.1214/aoms/1177706450
Salomon Bochner, Tatsuo Kawata
Ann. Math. Statist. 29 (4), 1198-1208, (December, 1958) DOI: 10.1214/aoms/1177706451
No abstract available
David Blackwell, Leo Breiman, A. J. Thomasian
Ann. Math. Statist. 29 (4), 1209-1220, (December, 1958) DOI: 10.1214/aoms/1177706452
Sujit Kumar Mitra
Ann. Math. Statist. 29 (4), 1221-1233, (December, 1958) DOI: 10.1214/aoms/1177706453
No abstract available
N. U. Prabhu
Ann. Math. Statist. 29 (4), 1234-1243, (December, 1958) DOI: 10.1214/aoms/1177706454
R. Radner
Ann. Math. Statist. 29 (4), 1244-1250, (December, 1958) DOI: 10.1214/aoms/1177706455
M. M. Siddiqui
Ann. Math. Statist. 29 (4), 1251-1256, (December, 1958) DOI: 10.1214/aoms/1177706456
L. Takacs
Ann. Math. Statist. 29 (4), 1257-1263, (December, 1958) DOI: 10.1214/aoms/1177706457
No abstract available
Notes
Jacques St-Pierre
Ann. Math. Statist. 29 (4), 1264-1268, (December, 1958) DOI: 10.1214/aoms/1177706458
No abstract available
J. W. Pratt
Ann. Math. Statist. 29 (4), 1268-1271, (December, 1958) DOI: 10.1214/aoms/1177706459
No abstract available
Jack Moshman
Ann. Math. Statist. 29 (4), 1271-1275, (December, 1958) DOI: 10.1214/aoms/1177706460
V. S. Varadarajan
Ann. Math. Statist. 29 (4), 1275-1278, (December, 1958) DOI: 10.1214/aoms/1177706461
Morton Kupperman
Ann. Math. Statist. 29 (4), 1278, (December, 1958) DOI: 10.1214/aoms/1177706462
No abstract available
G. D. Berndt
Ann. Math. Statist. 29 (4), 1278, (December, 1958) DOI: 10.1214/aoms/1177706463
No abstract available
News
Ann. Math. Statist. 29 (4), 1279-1291, (December, 1958) DOI: 10.1214/aoms/1177706464
No abstract available
Ann. Math. Statist. 29 (4), 1292-1308, (December, 1958) DOI: 10.1214/aoms/1177706465
No abstract available
Publications
Ann. Math. Statist. 29 (4), 1308, (December, 1958) DOI: 10.1214/aoms/1177706466
No abstract available
Back Matter
Ann. Math. Statist. 29 (4), (December, 1958)
No abstract available
Back to Top